Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Grade ii reflux, periods delayed, taking parit d, kinpride and librax

Hi doctor, I am 32 yrs old female.I am taking parit,kinpride, librax ,konviron for grade ii reflux problem since 2 weeks. now my period date getting postponed still not come.. before i got regular period never missed even a month. Please let me know the cause i am getting worried due to not getting period. thanks,malini
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. the drugs used for feflux disease may some times cause delayed periods, due to antispasmodic activity. dont worry if you stop the drugs you can get the period. or may not get for this month. other reasons are anaemia,pregnancy.
pregnancy may be confirmed or excluded by home pregnancy urine test.
anaemia may be confirmed by simple Hb test in laboratory. for this i advise you to consult a physician .
as most of the hematinics are gastric irritants care must be taken & informed to the doctor about reflux disease. for g.e.r.d i advise you to stop taking spices, chillies, & junk foods. use core of curd with food.
for anaemia i advise you to eat green leafy vegetables, cearels, & fruits. don't worry every thing will be fine.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor